Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 19, NWS Austin/San Antonio, TX

April 24, 2010Zavala County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 24, 2010, 12:30 AM CDT for Zavala County, Texas. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 12:30 AM CDT (05:30 UTC)
Expired
Apr 24, 2010, 2:20 AM CDT
In force
110 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 65 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2624 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WGUS54 KEWX 240530
FFWEWX
TXC507-240830-
/O.NEW.KEWX.FF.W.0019.100424T0530Z-100424T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ZAVALA COUNTY...

* UNTIL 330 AM CDT.

* AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR     
  ESTIMATES ABOUT FIVE INCHES OF RAIN HAS FALLEN OVER THE PAST FEW   
  HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOMA
  VISTA...LA PRYOR AND BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2885 10010 2907 9955 2867 9944 2865 10009

$$
1 follow-up statement
377 
WGUS74 KEWX 240720
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT SAT APR 24 2010

TXC507-240729-
/O.CAN.KEWX.FF.W.0019.000000T0000Z-100424T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ZAVALA TX-
220 AM CDT SAT APR 24 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ZAVALA COUNTY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SATURDAY MORNING
FOR SOUTH CENTRAL TEXAS.

LAT...LON 2885 10010 2907 9955 2867 9944 2865 10009

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 11:37 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 23, 11:37 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 PM CDT FRI APR 23 2010

.AVIATION...
/06Z TAFS/ 5 THSD TO 9 THSD SCT WITH CIGS AT AND ABOVE 10 THSD FT
BKN IS EXPECTED THRU 11Z. SCT SHOWERS AND THUNDERSTORMS WILL MOVE
TO THE NORTHEAST AT 30 TO 40 MPH. THE SHOWERS AND THUNDERSTORMS
WILL END FROM THE WEST TONIGHT THRU EARLY SATURDAY MORNING IN WAKE
OF A PACIFIC COLD FRONT...THAT WILL SWEEP ACROSS SOUTH CENTRAL
TEXAS FROM THE WEST AND NORTHWEST. WINDS WILL SHIFT TO THE WEST
AND NORTHWEST AT 10 TO 20 KNOTS. AFTER 11Z SCT CLOUDS AT 10 THSD
FT WITH SCT CLOUDS ABOVE 25 THSD FT ARE EXPECTED...BECOMING CLEAR
TO SCT CLOUDS ABOVE 25 THSD FT AFTER 15Z. WEST AND NORTHWEST WINDS
WILL PICKUP TO 15 TO 25 KNOTS BY 15Z...AS A DRY RIDGE OF HIGH
PRESSURE BUILDS ACROSS THE AREA FROM THE WEST. WEST AND NORTHWEST
WINDS WILL DIMINISH TO AROUND 5 KNOTS LATE SATURDAY AFTERNOON THRU
SATURDAY EVENING...AS CLEAR SKIES PREVAIL.

&&

.PREV DISCUSSION... /ISSUED 1002 PM CDT FRI APR 23 2010/

DISCUSSION...
WE HAVE ISSUED A TORNADO WATCH UNTIL 6AM FOR ALL COUNTIES EXCEPT
VAL VERDE AND EDWARDS. THE PACIFIC FRONT IS MOVING INTO THE
WESTERN COUNTIES AT THIS TIME. THIS IS PROVIDING TRIGGER TO
INITIATE CONVECTION. 18Z NAM BUFR SOUNDINGS SHOW 1500-2000 J/KG
CAPE AND SUFFICIENT SHEAR TO SUPPORT ISOLATED TORNADOES. IN
ADDITION...LARGE HAIL AND DAMAGING WINDS ARE ALSO LIKELY WITH
THUNDERSTORMS TONIGHT. THREAT WILL PROGRESS EASTWARD THROUGH THE
NIGHT.

PREV DISCUSSION... /ISSUED 725 PM CDT FRI APR 23 2010/

AVIATION...
/00Z TAFS/ 4 THSD TO 9 THSD SCT WITH CIGS DEVELOPING ABOVE
10 THSD FT BKN IS EXPECTED THRU 09Z. SCT SHOWERS AND
THUNDERSTORMS WILL MOVE TO THE NORTHEAST AT 30 TO 40 MPH.
A LATE APRIL PACIFIC COLD FRONT WILL SWEEP ACROSS SOUTH CENTRAL
TEXAS FROM THE WEST AND NORTHWEST BETWEEN 03Z AND 10Z. WINDS ARE
FORECAST TO SHIFT TO THE WEST AND NORTHWEST AT 10 TO 20 KNOTS
AROUND 03Z AT KDRT...AROUND 06Z AT KSAT AND KSSF...AND AROUND
08Z TO 09Z AT KAUS. AFTER 09Z SCT CLOUDS AT 6 THSD TO 10 THSD
FT WITH SCT CLOUDS AT OR ABOVE 25 THSD FT IS EXPECTED...
WITH SHOWERS AND THUNDERSTORMS ALONG AND EAST OF A LINE
FROM GEORGETOWN TO PLEASANTON MOVING RAPIDLY TO THE EAST.
AFTER 11Z CONDITIONS ARE FORECAST TO BECOME SCT CLOUDS
ABOVE 10 THSD FT TO CLEAR SKIES AFTER 16Z SATURDAY.
WEST AND NORTHWEST WINDS WILL PICKUP TO 15 TO 25 KNOTS
BY 15Z...AS A DRY RIDGE OF HIGH PRESSURE BUILDS ACROSS
THE AREA FROM THE WEST. WEST AND NORTHWEST WINDS WILL
DIMINISH TO AROUND 5 KNOTS LATE SATURDAY AFTERNOON THRU
SATURDAY EVENING...AS CLEAR SKIES PREVAIL.

PREV DISCUSSION... /ISSUED 346 PM CDT FRI APR 23 2010/

DISCUSSION...
AN ACTIVE UPCOMING 18 HOURS IS STORE AS TWO DISTINCT CHANCES FOR
SEVERE WEATHER ARE EXPECTED. THE FIRST CHANCE WILL BE THROUGH THE
REST OF THIS AFTERNOON AND INTO THIS EVENING ALONG THE DRY-LINE
/PRE-FRONTAL TROUGH. CURRENT VISIBLE SATELLITE SHOWS A LINE OF
BUILDING CU ALONG THE DRY-LINE AND SHOWERS BEGINNING TO DEVELOP
ALONG THE LINE BETWEEN AUSTIN AND CANYON LAKE. A VERY WARM AND
MOIST AIRMASS TO THE SOUTHEAST OF THE DRY-LINE (TEMPERATURES WELL
IN THE 80S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S) BODES
WELL FOR MORE AGGRESSIVE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS
THROUGH THIS EVENING MAINLY ALONG AND SOUTHEAST OF THE BALCONES
ESCARPMENT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH
LARGE HAIL AND DAMAGING WINDS (IN EXCESS OF 60 MPH). A LULL IN THE
ACTIVITY IS EXPECTED FOR A FEW HOURS LATER TONIGHT AHEAD OF THE
PASSAGE OF AN UPPER LOW AND ASSOCIATED PACIFIC COLD FRONT.
THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS THE EASTERN HILL
COUNTRY AROUND MIDNIGHT WITH THE CONVECTION PUSHING EASTWARD
OVERNIGHT. THE VERY MOIST ENVIRONMENT AHEAD OF THE COLD FRONT
(MODELS CONTINUE TO INDICATE PW VALUES NEAR 1.5") AND AMPLE ENERGY
ALONG THE FRONT AGAIN POINT TO A CHANCE FOR SEVERE WEATHER.
CURRENTLY ANTICIPATING CONVECTION TO DEVELOP AS A BROKEN SQUALL
LINE AND THUS POPS ARE SOMEWHAT MODEST GIVEN THE SCENARIO EVEN
THOUGH CONFIDENCE IS HIGH. THE BEST CHANCE FOR SEVERE WEATHER
ASSOCIATED WITH THE COLD FRONT WILL BE ACROSS THE EASTERN HILL
COUNTRY TO SAN ANTONIO AROUND MIDNIGHT AND THEN SHIFTING EASTWARD
THROUGH THE WEE HOURS OF THE MORNING WITH ALL OF THE ACTIVITY
EXITING THE CWA SHORTLY AFTER SUNRISE. THE PRIMARY CONCERN WITH
THIS SECOND SYSTEM WILL BE DAMAGING WINDS ASSOCIATED WITH BOW
ECHOES BUT CANNOT RULE OUT LARGE HAIL AS WELL. TOTAL RAINFALL
AMOUNTS WILL AVERAGE 0.5"-0.75"...BUT ISOLATED TOTALS OF 1"-1.5"
ARE ALSO POSSIBLE.

A MUCH QUIETER WEATHER PATTERN IS IN STORE FOR THE WEEKEND AS
DRY WEST/NORTHWEST WINDS FILTER INTO THE REGION. SEASONABLE
TEMPERATURES IN THE 80S (NEAR 90 SOUTHWESTERN COUNTIES) ARE
EXPECTED OVER THE WEEKEND AND INTO NEXT WEEK AS DRY ZONAL FLOW
PREVAILS ALOFT. LOW TEMPERATURES THROUGH THE NEXT FEW DAYS WILL BE
SEASONABLY COOL AS CLEAR SKIES PREVAIL OVERNIGHT. SFC WINDS WILL
BECOME SOUTHERLY DURING THE MIDDLE OF THE WEEK ENABLING A RETURN
OF CLOUDS AND MILDER MORNING TEMPERATURES. LOW LEVEL MOISTURE WILL
INCREASE THROUGH THE MIDDLE AND END OF THE WEEK WITH THE NEXT
CHANCE OF RAIN ENTERING ON THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  82  57  80  55 /  70   0  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  59  82  51  81  51 /  70  -   -    0   0
NEW BRAUNFELS MUNI AIRPORT     55  84  53  83  53 /  60  -   -    0   0
BURNET MUNI AIRPORT            54  79  53  79  52 /  50   0  -    0   0
DEL RIO INTL AIRPORT           53  84  54  85  59 /  40   0  -    0   0
GEORGETOWN MUNI AIRPORT        57  79  54  79  54 /  80  -   -    0   0
HONDO MUNI AIRPORT             55  85  51  84  53 /  40   0  -    0   0
SAN MARCOS MUNI AIRPORT        57  83  54  82  54 /  60   0  -    0   0
LA GRANGE - FAYETTE REGIONAL   60  82  54  81  54 /  70  20  -    0   0
SAN ANTONIO INTL AIRPORT       58  83  54  83  56 /  50   0  -    0   0
STINSON MUNI AIRPORT           57  85  55  84  55 /  50   0  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/08/22/01/09
Hazardous weather outlook, Apr 23, 9:35 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
935 PM CDT FRI APR 23 2010

TXZ171>173-183>194-202>209-217>225-228-241100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
935 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
SHOWERS AND THUNDERSTORMS WILL MOVE FROM THE WEST TO EAST
TONIGHT...WITH SOME THUNDERSTORMS POSSIBLY SEVERE.

A PACIFIC FRONT WILL SWEEP ACROSS SOUTH CENTRAL TEXAS FROM
THE WEST TONIGHT...BRINGING SHOWERS AND THUNDERSTORMS. SOME
OF THESE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS. THE MAIN THREAT AREA WILL BE FROM THE WESTERN
HILL COUNTRY AND EXTEND TO ALONG AND EAST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

In the hours before

Local storm report, Apr 23, 11:43 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             3 N HONDO               29.40N  99.16W
04/23/2010  E0.88 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER EWX1000172

CJM
Local storm report, Apr 24, 12:05 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1205 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     HAIL             3 N HONDO               29.40N  99.16W
04/23/2010  E1.75 INCH       MEDINA             TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1000173

CJM
Local storm report, Apr 24, 12:07 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             1 SW EAGLE PASS         28.70N 100.50W
04/23/2010  E1.25 INCH       MAVERICK           TX   STORM CHASER

&&

EVENT NUMBER EWX1000174

CJM
Special weather statement, Apr 24, 12:13 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1213 AM CDT SAT APR 24 2010

TXZ172-173-192-240545-
BURNET-TRAVIS-WILLIAMSON-
1213 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TRAVIS...WESTERN
WILLIAMSON AND EASTERN BURNET COUNTIES UNTIL 1245 AM CDT...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MAHOMET...OR 8 MILES NORTHEAST OF BERTRAM...
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANDICE...
  WATSON...
  BRIGGS...
  FLORENCE...
Local storm report, Apr 24, 12:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1217 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     HAIL             UVALDE                  29.22N  99.78W
04/23/2010  E1.00 INCH       UVALDE             TX   PUBLIC

&&

EVENT NUMBER EWX1000175

CJM
Local storm report, Apr 24, 12:26 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1226 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             LIBERTY HILL            30.67N  97.92W
04/24/2010  E0.25 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1000176

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:47 PM CDTSevere Thunderstorm WarningEWXEdwards, Real58 min
Apr 23, 9:49 PM CDTSevere Thunderstorm WarningEWXUvalde56 min
Apr 23, 10:06 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde39 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningEWXMaverick, Uvalde, Zavala53 min
Apr 23, 10:29 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde46 min
Apr 23, 10:34 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano26 min
Apr 23, 10:39 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr51 min
Apr 23, 10:42 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde48 min
Apr 23, 10:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde46 min
Apr 23, 11:03 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano42 min
Apr 23, 11:08 PM CDTAreal Flood AdvisoryEWXMedina, Uvalde112 min
Apr 23, 11:09 PM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Uvalde, Val Verde, Zavala51 min
Apr 23, 11:11 PM CDTAreal Flood AdvisoryEWXFrio, Uvalde, Zavala109 min
Apr 23, 11:28 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde34 min
Apr 23, 11:33 PM CDTSevere Thunderstorm WarningEWXMedina27 min
Apr 23, 11:42 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Medina and 2 more108 min
Apr 23, 11:51 PM CDTAreal Flood AdvisoryEWXMaverick2 hr
Apr 23, 11:56 PM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala49 min
Apr 24, 12:35 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Medina, Uvalde, Zavala40 min
Apr 24, 1:19 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar41 min
Apr 24, 1:41 AM CDTSevere Thunderstorm WarningEWXBexar21 min
Apr 24, 1:49 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe30 min
Apr 24, 1:51 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe39 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.